What can I do to lose weight if nothing seems to be working for me? I started taking the phen pill 37.5mg and a B12shot two weeks ago, my doctor only gave me a 30day supply since he said its more for obese people than overweight people. Im 28yrs old, 5'3" and started the pill at 150lbs, the first week I went down to 145.1 by the second week I went back up to 146.3 does anyone know why im gaining? I really wanted to get to 140 so I can be at my normal weight for my height but seems impossible. Im halfway done with my pills and dont have any refills, I read online that if you stop losing weight to stop taking them for a few days and restart them for a jumpstart, is it true? Im currently doing the Insanity dvd workouts 6 days a week(45-55min), they also say people lose an average of 20-30lbs with their 60 day workout program and I havent lost weight with that either (im on day 40), I need help! Anyone know what could be wrong with me or any tips on what I can do different?? A friend lost 30lbs on phen without exercise and I cant even lose 5lbs. In the beginning of the year I did the HCG drops and lost 20lbs in a month, my brother also did the HCG and lost 35lbs. Everyone says the closer you are to your normal weight the harder it gets, is it true? Anything new I can try? please let me know!
Gdmrn, the pills or your body doesn't know what your normal weight in. you may need to evaluate what your eating, any additional calories that may be causing you to stall. I just got back on them June 6- weight in 211 lbs, got on scale this morning, 203 lbs. Whatever you do, don't give up! I have been battling my weight for some years now, and I always started a diet plan, and gave up along the way. My goal is 150lbs, I'm hoping by September. It's going to be an everyday fight, but I'm willing to tough it out this time.... Watch your calorie intake, drink more and more water, cut back on sugar intake as well, and see how you do. You will reach goal, before I do, because you weight less... It hasn't fail you, don't fail it... smile!
I'm trying my best not to give up but there's days I feel like I should quit, seems like the harder I try to exercise the harder it gets to lose weight. Youre doing great! Losing 8 lbs in 3days is amazing, doubt I'll get down 5 lbs in the week I have left of the pills. Really gets me down knowing that I couldn't lose 5 lbs in a month with phen. Maybe after this I'll have to try the hcg again, that worked before. Hope it'll work a second time, with my luck it might not :/
Keep up the good work and let me know how it goes :-)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.